Banophen Complete Allergy Medication Diphenhydramine HCI, 25 Mg. 24 Capsules, 1 Pack Each, By Major Pharmaceuticals:
- For the temporary relief from symptoms of: upper respiratory allergies & hay fever
*Compare to the active ingredient of Benadryl
Active Ingredients: Diphenhydramine Hydrochloride 25mg (Antihistamine)
Inactive Ingredients: D&C Red #28, FD&C Blue #1, FD&C Red #40, Lactose, Starch
Made in: United States
This product has had a packaging change. The second image is the old package.